# SDR AWXA200300238

- Difficulty date: March 9, 2003
- Submitted: April 8, 2003
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- Aircraft time: 52,255 hours, 32,998 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Part number: 69762242
- Condition: Broken
- Location: L-1 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT FROM IND EN ROUTE FOR PHX A LOUD SQUEAL DEVELOPED FROM THE FORWARD SIDE OF THE L-1 DOOR, DIVERTED TO CMH FOR REPAIR. MAINTENANCE FOUND THE L-1 DOOR LOWER HINGE COVER PINCHED AROUND DOOR SEAL. REMOVED HINGE COVER, PLACED ON CDL 52-10-1, COND.   C-CHECK MAINTENANCE REPLACED L-1 DOOR LOWER HINGE COVER ASSEMBLY IAW BMM 52-11-00, PG. 401, LEAK CHECK WAS GOOD.
